# SDR SWAA2022022563936

- Difficulty date: January 3, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULLNOSE SCUFF PLATE IS CRACKED / REPAIRED ACB THRESHOLD BULLNOSE PER EA 1-A53-2076 REV 11
